Previous |  Up |  Next

Article

References:
[1] Foias С., Marinescu G.: Fonctionelles linéaires dans les réunions denombrables d'espaces de Banach réflexifs. С. R. Acad. Sci. Paris Ser A-В, t. 261 (1965), 4958-4960. MR 0194889
[2] Hogbe-Nlend H.: Théorie des homologies et applictions. Lecture Notes in Mathematics, Springer-Verlag, Berlin (1971). MR 0625157
[3] Horváth John: Topological vector spaces and distributions. vol. 1, Addison Wesley, Reading (1966). MR 0205028
[4] Kranzler S., McDermott T.: Extending continuous linear functional in convergence inductive limit spaces. Proc. Amer. Math. Soc, to appear. MR 0333639
[5] Kranzler S., McDermott T.: Extending continuous linear functional in convergence vector spaces. Trans. Amer. Math. Soc, to appear. MR 0407557
[6] Pták V.: Openness of linear mappings in LF-spaces. Czechoslovak Math. J., vol. 19 (1969), 547-552. MR 0625314
[7] Pták V.. : Extension of sequentially continuous functional in inductive limits of Banach spaces. Czechoslovak Math. J., vol. 20 (1970), 112-121. MR 0415262
[8] Retah V. S.: On the dual of a subspace of a countable inductive limit. Sov. Math. Dokl., 10 (1969), 39-41. MR 0238058 | Zbl 0179.45405
[9] Retah V. S.: Subspaces of a countable inductive limit. Sov. Math. Dokl., 11 (1970), 1384-1386. MR 0284794
[10] Retah V. S.: On the moment problem in locally convex spaces. Sov. Math. Dokl., 14 (1973) 467-469. Zbl 0288.46001
[11] Slowikowskî W.: Fonctionelles linéaires dans les réunions denombrables d'espaces de Banach réflexifs. С. R. Acad. S¨ci. Paris Ser A-В, t. 262 (1966), 870-872.
[12] Slowikowskî W.: Range of operators and regularity of solutions. Studia Math., t. 40 (1971), 183-250. MR 0320774
[13] Valdivia M.: On DF-spaces. Math. Ann., vol. 191 (1971), 38-43. DOI 10.1007/BF01433469 | MR 0280975
[14] Waelhroeck L.: Some theorems about bounded structures. J. Functional Analysis, vol. 1 (1967), 392-408. DOI 10.1016/0022-1236(67)90009-2 | MR 0220040
Partner of
EuDML logo